# SDR SB05128

- Difficulty date: October 8, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: R15048
- Part serial: 891126
- Condition: Faulty
- Location: Ailerons
- Part time: 35,745 hours, 26,458 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHL - FLT1243 - ON APPROACH TO PHL, WHEN AUTO PILOT WAS MANUALLY DISCONNECTED AT 1,000 FT AGL, THE AIRCRAFT ROLLED TO THE LEFT.  AILERON TRIM SYSTEM WAS FOUND TO BE INTERMITTENT.  BOTH THE CAPTAIN AND FIRST OFFICER WERE REQUIRED TO REGAIN LEVEL FLIGHT.  CREW NOTED THAT THE FUEL WAS IN-BALANCE AND USED ABOUT 1 UNIT OF RIGHT AILERON TRIM.  AFTER LANDING, AILERONS POSITIONED 3 UNITS OF TRIM TO LT. AILERON TRIM SWITCHES ARE INTERMITTENT AS OCCASIONALLY THE AILERONS MOVE AFTER TRIM SWITCHES ARE RELEASED.  FLT TAXIED TO THE GATE. MX R/R`D THE AILERON TRIM ACTUATOR PER MM 27-11-54. OPS CHECK GOOD.  ALSO, R/R`D THE AILERON/RUDDER TRIM CONTROL MODULE P8-43, AS PRECAUTIONARY, PER MM 27-11-94.  OPS CHECK GOOD.
